# SDR SIMA20150224020

- Difficulty date: February 24, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 27,335 hours, 23,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 12307555003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT FOR CTR FLIGHT COMPARTMENT GRAB HANDLE IS CRACKED AROUND LT NUTPLATE HOLE. REPAIRED SUPPORT FOR CTR FLIGHT COMPARTMENT GRAB HANDLE AT LT NUTPLATE HOLE IAW SRM 53-12-16.
